MathSciNet Relay Station
MathSciNet bibliographic data
MR756548 35B40 (35K57 92A09)
Ni, Wei-Ming; Sacks, Paul E.; Tavantzis, John On the asymptotic behavior of solutions of certain quasilinear parabolic equations. J. Differential Equations 54 (1984), no. 1, 97–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement